# SDR AALA201603069009

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 11,714 hours, 4,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  4L SLIDE PRESS LOW ON TAXI OUT & 4L CIDS MSG CAME UP.  THE SLIDE PRESS WAS LOW.  SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002A.
